# SDR DLM11991363

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813DE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Generator
- Condition: Activated
- Location: Seat 2a & 2b
- Component: 80138683
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

MASK AT SEATS 2A AND 2B CAME DOWN ON LANDING GENERATORS ACTIVATED COULD SMELL IT.  REPLACED GENERATOR AND REPACKED MASKS.
